Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

An Interval Approach to Compute Invariant Sets

Thomas Le Mézo 1, 2 Luc Jaulin 2, 1 Benoit Zerr 2, 1
1 Pôle STIC_OSM
ENSTA Bretagne - École Nationale Supérieure de Techniques Avancées Bretagne
2 Lab-STICC_ENSTAB_CID_PRASYS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : This paper proposes an original interval-based method to compute an outer approximation of all invariant sets (such as limit cycles) of a continuous-time non-linear dynamic system which are included inside a prior set of the state space. Contrary to all other existing approaches, our method has the following properties: (i) it is guaranteed (a solution cannot be lost), (ii) it is applicable to a large class of systems without any specific assumption such as the knowledge of a Lyapunov function or any partial linearity, and (iii) there is no need to integrate the system.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [42 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01497267
Contributeur : Thomas Le Mézo <>
Soumis le : mardi 28 mars 2017 - 14:46:53
Dernière modification le : mercredi 5 août 2020 - 03:44:25
Archivage à long terme le : : jeudi 29 juin 2017 - 16:42:40

Fichier

root.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Thomas Le Mézo, Luc Jaulin, Benoit Zerr. An Interval Approach to Compute Invariant Sets. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2017, 62 (8), pp.4236 - 4242. ⟨10.1109/TAC.2017.2685241⟩. ⟨hal-01497267⟩

Partager

Métriques

Consultations de la notice

633

Téléchargements de fichiers

703